Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Chococrit

Veteran Member
  • Total Reviews

    1
  • Content Count

    129
  • Joined

  • Last visited

Community Reputation

19 Neutral

4 Followers

About Chococrit

  • Rank
    Member
  • Birthday 01/16/1988

Profile Information

  • Gender
    Male
  • Location
    Killeen, TX
  • Interests
    World of Warcraft, Music, Movies, Working out.

Recent Profile Visitors

2867 profile views
  1. How come no soda,tea or coffee? Because the risk of breaking out? Or does it interfere someway with accutane? Not really, it was more of a mind set thing. They tell you to drink a lot of water because the Accutane will dry you out. I found myself drinking a lot of liquid but it was in the form of soda, tea or coffee and I wasn't getting my full amount of H2O. lol. It's all about being hydrated. Once I stopped and started to drink only water and Gatorade I stopped getting super dry on my ski
  2. Thanks - do you mean you would use the BP as a spot treatment after being on the regimen for a few months or use the AHA+ as a spot treatment? Thanks! I was talking about using the AHA+ as the spot treatment but only after being on the normal regimen for a few months first.
  3. It's okay to do a spot treatment, but in the long run a full coverage is going to be more of a benefit. Plus when you go to moisturize or even put on make-up your going to move and push the BP all over your face so it's a good idea to let your skin adjust to the BP as a whole so it wont cause some areas of the face to become more sensitive than others. Plus I've noticed that ever since I started the regimen my skin has really balanced itself. It's all a personal thing, but I would strongly sugge
  4. That is very odd. My dermatologist told me to wash my face both morning and night with a light cleanser and to moisturize with a good lotion after I wash. I used Cetaphil for both of that. Even when you are on Accutane you still want to wash daily. Also, for some people they do tend to have a major breakout before the clearing starts. Think of it like this, you just hit day 4 and the whole thing is a 5-6 MONTH treatment. Some people even go multiple rounds. I had to do two, I was on the stuff
  5. My friend literally asked me the same question last night. lol. For the most part there was nothing that could be done. I did basic with a group of my friends a few years back and we were at the mercy of the schedule. When we found time we would wash real fast or even when going to the restroom you can use the toilet paper as a quick blotting paper. But other than that I was mildly broken out by the end of basic. Once it's done though you can get right back on your regimen and it's okay. Plus
  6. Murad also has good ones. I personally use the Mattifier with SPF 15 as my sunscreen and they also have a nice tinted primer with a mattifier in it too. I use them both on some days. They are very smooth and keep me oil free for the whole day. And before you ask, I am a guy and I do use a tinted primer on my face like it's foundation. like it because it covers my hyper-pigmentation on my face and it doesn't look like makeup.
  7. Stick with what your doctor has given you. If they brought you down to 20mg a day then stay with that. Doing a 40mg every other day is not wise. The reason that a doctor will reduce or increase your dose is because of different factors. Whether is it weight related or even from a result of your blood work. So your best bet is to stick with what they have prescribed for you to have. If you have left over then it's a good thing to throw it out. Accutane isn't a drug to really be messing with in
  8. I can't do too much for you emotionally, but I'll try my best to give some tips and tricks that might help during your trip. For the bus ride make sure you take a loose fit shirt. You want to look and feel relaxed for the ride, but make sure it's nice enough for when you get off. I know you're not going to like this next one, but tie your hair up in a pony/messy bun. This is going to keep the hair off of your face and help with oil on the face and keep you from growing new acne on the ride. T
  9. Personally it sounds to be hormonal acne. When you started your birth control it really has taken your hormones/skin for a real trip. For most ladies the birth control will even out the hormones and the breakouts will stop, but not for everyone. If after awhile you feel that things are not getting better, it might be a good time to talk to your doctor about changing the brand of your birth control. I know it might sound weird, but not all birth control are the same. Companies add and subtract
  10. Hard to really tell without seeing it, but I'll try my best to give a few hints. If it is acne then it's pretty deep. You can't really do too much at this stage to help it along. Just keep with your normal routine and it should go away on it's own. If it does come up as acne, then it's going to be a large one. Be prepared for it. Don't pop or touch it. For the most part it'll come up and go away. If you mess with it then you're asking for some hyper-pigmentation from it. You might get lucky thou
  11. Just a quick look can actually tell you a lot. Does he have the marks on other parts of his body? Legs? Arms? Butt? Etc? If the answer is yes, then you might be looking at bug bites. Acne doesn't present itself on limbs of the body. Majority of the time that it does, it's just ingrown hair that appear as acne, but it's false. Also, acne doesn't really itch unless it's under the skin in the form of a cyst. I doubt that anyone here is a doctor, so in the end your best bet is to take him to a do
  12. Let me start with my favorite saying: ALL information is BIAS based on the person speaking! Now, with that being said the 'reasearch' that you have done is nothing but the blogs of other people. A blog is not a fact barring nor is it to be taking as 100% truth by any means. If you dig a lot deeper and go to a true medical book in your Library you will find that Phenoxyethanal is not as harmful as you think it is. It is an organic chemical compound used in many fields, even medical, as a prese
  13. Sorry to tease like that. The Baileys Original Irish Cream is better. LOL. I also agree with the tea route, but I still love my coffee and can't live without it. I think it bring memories for me and I must have it or I'll be very grumpy. People can tell if I haven't had my coffee. I don't know if that's a good thing or not.
  14. It wouldn't hurt to give it a try. Personally I drink four cups of coffee every morning and I have no acne issues. Might just be a person by person thing. I'm also bad with my coffee. I used Hot Chocolate Mix for my sugar and I use Liquid Creamer. But like I said, no acne issues, so I'll just continue to enjoy my coffee. Good Luck in your journey to great coffee! p.s...if it matters I use Folgers Black Silk, Baileys French Vanilla Creamer and Swiss Miss Hot Chocolate Mix.
  15. Disagree on my part...the only real reason that I stay on these forums is for the research and education of others. I have the results that I was aiming for, 99% clear skin, so I don't really care to aid others in an emotional fashion. Might seem mean, but that's why I'm here. lol.
×